It is currently Sun Aug 20, 2017 10:05 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Nov 04, 2013 9:00 pm 
Offline
New Poster
New Poster

Joined: Mon Nov 04, 2013 8:21 pm
Posts: 2
I have been on Suboxone for 4 months for a serious opiate addiction. I have been completely off benzos for 3 months. I was taking 6mg/day of klonopin for two years, and had a rapid taper when I started on the suboxone. When I checked myself into outpatient, I told them that I wanted to do a slooooow taper from klonopin because I have been through cold turkey benzo withdrawal and KNOW that a c/t or a rapid taper will result in a longer period of post acute withdrawal. They had me off the klonopin in a month because of the interaction it can have with Suboxone. I experienced some very annoying but bearable benzo withdrawal symptoms for two months: tremors, EXCESSIVE sweating, anxiety, sleeplessness, major cognitive impairment, major memory impairment, major sensitivity to senses (light, sound, smell) and depression. Benzo withdrawal is more cognitive while opiate withdrawal is more physical IMO. All of these withdrawal symptoms are gone except for the anxiety, memory impairment, and major sensitivity to senses. I notice that the sensitivity to sounds is worse after I dose my Suboxone, especially after the 3rd 8mg strip that I take in the evening. Has anyone else noticed this? It bothers me because its almost like its an ADD thing at work. I lose focus all of the time when there is the slightest noise. It is also bad when I am trying to go to sleep. I live in a quiet neighbor hood and will JUMP when there are the slightest sounds in the house. I also notice that my arms and legs will twitch at night.


Top
 Profile  
 
PostPosted: Sun May 11, 2014 7:32 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 11, 2014 5:51 am
Posts: 25
YES! This is my fourth day on sub and noise is so loud, I cant concentrate with the radio on while my husband talks to while I drive my car now - which is weird - but because I have only just begun I thought it would pass. I also have a benzo addiction and I am tapering off of them currently which is easier to do with the suboxone. I thought maybe a was going a little crazy - good to know that it may be caused by the suboxone (or I am going crazy and you already are! LOL!).

Good luck - I hope it gets easier. If you have any advice for me I would love to hear it.

Thanks :P


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group